MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL1H/RT/72MM-SHORT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL1H/RT/72MM-SHORT; PLATE,FIXATION,BONE
Model Number 02.117.601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 02.117.601, lot: l683407, manufacturing site: (b)(4), release to warehouse date: dec 7, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on october 1, 2020 that the patient underwent revision surgery due to nonunion of one (1) variable angle (va) locking compression plate (lcp) extended medial distal humerus plate, seven (7) va locking screw, one (1) cortex screw and one (1) va lcp distal humerus plate.Patient outcome was unknown.There was no surgical delay.The procedure was successfully completed.Fragments were generated and easily removed.This report is for one (1) 2.7mm/3.5mm va-lcp ext medl dstl hum pl1h/rt/72mm-short.This is report 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated event description; d6b: updated explantation date; device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported on (b)(6) 2020, that patient underwent revision surgery due to nonunion and 1 broken 60mm length va locking screw.One (1) variable angle (va) locking compression plate (lcp) extended medial distal humerus plate, seven (7) va locking screws and one (1) cortex screw and one (1) va lcp distal humerus plate were successfully explanted.There was a fragment of the shaft and the screwhead but it was removed easily without added time.Patient outcome was unknown.This complaint involves ten (10) devices.

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL1H/RT/72MM-SHORT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10752236
Report Number2939274-2020-04862
Device Sequence Number11705572
Product Code HRS
UDI-Device Identifier10886982036940
UDI-Public(01)10886982036940
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.601
Device Catalogue Number02.117.601
Device Lot NumberL683407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;